Report

Can the morning-after pill (Plan B) cause infertility? [Solved]

Ask a question Kaelin - Last answered on Sep 7, 2011 at 09:57 AM by Tasenth
Hello,
My boyfriend ejaculated in me, so I took the morning after pill. I just want to know whether this pill can have any effet on my fertility. Will it cause me any trouble in the future for conceiving a baby please?
Thank you.
Helpful
+0
plus moins
Hello
There is no evidence that the morning after pill could effect your fertility at all. Because it is a hormone pill you may get a few mild side effects such as dizziness, nausea or diarrhea. Take care and good luck
Leave a comment

Member requests are more likely to be responded to.

Members can monitor the statuses of their requests from their account pages.

A CCM membership gives you access to additional options.

Not a member yet?

Sign up now. It takes less than a minute and is completely free!